# SDR FDEA201111144919

- Difficulty date: November 14, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N37507
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING DENT AT BS 1701, BETWEEN STR 14L TO STR 15L. DENT REPAIR CARRIED OUT IAW EA F-5330-152589.   REPAIR IS CLASSIFIED AS MAJOR.
